Characterization of Mellin distributions supported by certain noncompact sets

Tom 102 / 1992

Zofia Szmydt Studia Mathematica 102 (1992), 25-38 DOI: 10.4064/sm-102-1-25-38

Streszczenie

A class of distributions supported by certain noncompact regular sets K are identified with continuous linear functionals on $C_0^∞(K)$. The proof is based on a parameter version of the Seeley extension theorem.

Autorzy

  • Zofia Szmydt

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek